# SDR UPS08853089

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fs 880-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FLOORBOARD AT STA 880-1000 LBL 44.60 HAS 3EA MISSING & 1 EA DAMAGED INSERT.  REPLACED 4EA INSERTS IAW DPS 1.9023 REPAIR 4.3-1 PAGE 4.
